Hello, i constantly wake up tired, after even sleeping 12 or 16 hours. It is hard for me to fall asleep but it is difficult to wake up. I dont have a job or do anything physically and i constantly wake up tired, go to sleep tired, anybody else experience this?
Have you asked your doctor about provigil / modafinil?
I know when I get a depressive swing I have trouble getting out of bed, I’ll sleep 12-16 hours a day. I crave the oblivion of a dreamless sleep.
Getting the proper 7-9 hours helps actually give you more energy than 12-16. It has to do with brainwave cycles.
I wake up tired every day too. It usually takes me about an hour to actually wake up. I don’t sleep too much on my current stack unless I take my prn.
This is why I cut out supplements and medicine for sleep.
Your body has to naturally fall asleep and stay asleep.
If you force yourself to sleep, you’ll break your REM cycle and either get too much sleep or too little, causing you to feel tired and groggy.
today i was up and down it was strange, awake, tired, awake, tired, awake and now i’m getting tired again
Exactly why I quit taking melatonin. And I’ve felt better quality of sleep, not a forced tired.
I wake up tired. I remember the days waking up refreshed and fit for the day. Don’t know what happened to me.
I really can’t function like this.
I am chronically fatigued 24/7
My psychiatrist decreased my risperidone dose by 1 mg.
Honestly that’s not enough.
But I’m afraid that I’ll become psychotic if I go too low.
I am really not turning to alcohol?
I always wake up feeling awfully, awfully tired. I don’t know why.
Someone noted that I may have breathing weakness (seriously hoping to God that I don’t have this) and I may need a bipap.
Nope. Not now…urgh
I feel like ive got a hangover every morning… Sux…
Its def the Clozapine !!
How could i be possible able to sustain myself? I am dependent on the pension.
Lately with loxapine, after I take it at night, I sleep 12-13 hours and wake up refreshed. However, I have to take a morning dose, and then I’m tired again. My pdoc just lowered my morning dose so it’s not as bad, but it still affects me.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.